On Contra Semi Weakly \(g*\)-Continuous Functions in Topological Spaces

Main Article Content

C. Mukundhan
N. Nagaveni

Abstract



In this paper, we introduce the new class of weaker form of  contra semi weakly \(g*\)-Continuous function in a topological space and study some of their properties.



Article Details

How to Cite
Mukundhan, C. ., & Nagaveni, N. . (2022). On Contra Semi Weakly \(g*\)-Continuous Functions in Topological Spaces. Journal of Advanced Studies in Topology, 3(2), 14–22. Retrieved from https://m-sciences.com/index.php/jast/article/view/51
Section
Research Articles